Women Online Worldwide  

Go Back   Women Online Worldwide > Health & Well-Being > Mental Health

Reply
 
Thread Tools
Old January 24th, 2003, 12:39 PM   #91
susieBsnowflake
Registered User
 
Join Date: Nov 2001
Posts: 63
{{{Sabra}}} nice to see you
susieBsnowflake is offline   Reply With Quote
Old January 24th, 2003, 12:55 PM   #92
sunflower
member
 
Join Date: Jan 2003
Location: Ontario
Posts: 226
Sabra Thanks again .I phoned doctor she said the pills were to help my symptoms and to keep taking them.
sunflower is offline   Reply With Quote
Old January 24th, 2003, 01:10 PM   #93
Sabra
Registered User
 
Join Date: Feb 2001
Posts: 208
Then the doctor feels your side affects will subside soon. Keep taking the meds and hope you feel lots better soon! Hi ya Susie
Sabra is offline   Reply With Quote
Old January 24th, 2003, 02:16 PM   #94
Tammy
Member
 
Tammy's Avatar
 
Join Date: Feb 2001
Posts: 143
I have this overwhelming need to throw in my 2 cents. There are things to do, but just stopping the medication isn't in the top two.

Call your doctor and express your concerns about the side effects. Get your appointment moved up so you see your doctor sooner. If you can't get in touch with your doctor and/or you're experiencing side effects that give you serious concerns for your safety, go to the emergency room.

The ultimate goal is to keep yourself safe and healthy, which includes starting the medication the safest way <B>and</B> stopping it the safest way. Depending on the drug and the dose, you may need to stop it a certain way in order to avoid other serious problems.

You should <u>never</u> just stop an anti-depressant without consulting your doctor first.
Tammy is offline   Reply With Quote
Old January 24th, 2003, 02:23 PM   #95
Sabra
Registered User
 
Join Date: Feb 2001
Posts: 208
Mostly what you've said is true Tammy, however I was under the impression sunflower had just started taking the antidepressants, that she hadn't been on them for more than a few days, so stopping them would not have been detrimental. AND if she was experiencing severe side affects if not stopped severe dehydration could and would negate any good affects to the medication and harm her health
Sabra is offline   Reply With Quote
Old January 24th, 2003, 02:49 PM   #96
sunflower
member
 
Join Date: Jan 2003
Location: Ontario
Posts: 226
Hello again I guess I didn't give enough information.I just got the pills yesterday but have had symptoms for about 6 weeks. Tammy you may throw your two cents in lol.I will take all and any advice into conseration doc is gone for today but I will phone on Monday.


Ps. have lost alot of weight

Thank you both
sunflower is offline   Reply With Quote
Old January 24th, 2003, 11:17 PM   #97
Sabra
Registered User
 
Join Date: Feb 2001
Posts: 208
Well geesh sunflower, those are also symptoms of depression which I hadn't considered from your primary post, then the medication should relieve them, so Take the medication ROFL
Sabra is offline   Reply With Quote
Old January 25th, 2003, 12:46 AM   #98
sunflower
member
 
Join Date: Jan 2003
Location: Ontario
Posts: 226
Thanks I wasn't quite sure what to do but I think I need them. And a few other things lol
sunflower is offline   Reply With Quote
Old March 9th, 2003, 04:19 PM   #99
Clara
Registered User
 
Join Date: Aug 2001
Location: Mesa, Arizona- origionally from Oregon
Posts: 29
Sometimes it is difficult to see depression when you are right there in the midst of it. I came around these boards, 2 years ago, not completely knowing my problem, and over time, I have really done some healing. Know that you can too, get past your depression! It really can work for you!

Clara
__________________
Don't forget to "belly laugh" today! A smile a day keeps the doctor away!
Clara is offline   Reply With Quote
Old March 9th, 2003, 08:54 PM   #100
Sabra
Registered User
 
Join Date: Feb 2001
Posts: 208
Whoo hooo Clara, way to go
Sabra is offline   Reply With Quote
Old March 10th, 2003, 12:00 AM   #101
Clara is my name
Guest
 
Posts: n/a
Exclamation Thanks Sabra

Thanks so much Sabra! Man alive, I couldn't remember my password once I logged in with the Clara log in, that I had to adjust my name slightly! But I do appreciate you honoring the work that I have done, by making mention of it!
  Reply With Quote
Old March 10th, 2003, 10:57 AM   #102
Sabra
Registered User
 
Join Date: Feb 2001
Posts: 208
You're most welcome Clara, I've been there too and think kudos to you was absolutely necessary!
Sabra is offline   Reply With Quote
Old March 10th, 2003, 11:53 AM   #103
sunflower
member
 
Join Date: Jan 2003
Location: Ontario
Posts: 226
Thats good for you Clara and yes sometimes it can sneak up on a person



Sabra tnx for the help but the pills didn't work out for me.
sunflower is offline   Reply With Quote
Old March 10th, 2003, 12:17 PM   #104
Sabra
Registered User
 
Join Date: Feb 2001
Posts: 208
sunflower, there are many other anti depressants available out there, so don't give up
Sabra is offline   Reply With Quote
Old March 10th, 2003, 03:31 PM   #105
sunflower
member
 
Join Date: Jan 2003
Location: Ontario
Posts: 226
Yes Sabra I,am sure there are lots of anti depressants, but I have never put much faith in pills. And I didn't know they your anti depressants until after I got them. My sister was on them and she went from a fun loving person to a zombie. And it was her faith in her family and friends that pulled her out of it,both of which I haven't been around much lately but I am feeling better and I will beat this. Everyone is different so some may need pills.

And tnx I haven't given up nor will I.
sunflower is offline   Reply With Quote
Reply

Bookmarks

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 06:16 PM.


Powered by vBulletin® Version 3.7.0
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
Content Copyright ?1996-2008, Women Online Worldwide